# SDR SIMA981674

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330002
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

MAF - FLT 3559 - OVERHEAD LAMP ABOVE SEAT 14B BURNED/SHORTED, AND CAUGHT FIRE.  FLIGHT ATTENDANT DISCHARGED HAND-HELD HALON FIRE EXTINGUISHER.  MAINTENANCE REMOVED BULB AND OPENED MEL FOR OVERHEAD LIGHT SYSTEM.  FERRIED AIRCRAFT TO DFW FOR EXTINGUISHER BOTTLE REPLACEMENT.  CLOSURE OF MEL NR 060033 IS PENDING LAMP SOCKET REPLACEMENT.  REMOVED AND REPLACED AFT (14B) OVERHEAD FLUORESCENT LAMP SOCKET/HOLDER.  OPERATIONAL CHECK GOOD.  MEL NR 060033 CLEARED ON 6-17-98.  (X)
